MAUDE Adverse Event Report: MEDINOL LTD X-SUIT NIR BILIARY METALLIC STENT; BILLIARY STENT

MEDINOL LTD X-SUIT NIR BILIARY METALLIC STENT; BILLIARY STENT
Model Number 8X80
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Following the case initiation, several attempts were made to obtain additional information.Despite our efforts, the attempts were unsuccessful and no additional information achieved.
 
Event or Problem Description
According to the initial case report form received on may 16, 2019: this complaint was initiated using interim model name (uncovered type) since the product name is unknown.The event happened out of us in the radiography, the customer found that the stent of x-suit nir was broken.No additional information about the complaint is available at this time.There wasn't any injury to patient.The condition of the patient is ok.
 
Additional Manufacturer Narrative
Additional information received from the distributor on july 4, 2019 have revealed that the initially reported complaint, which occurred in a site outside the united states and was related to the malfunction of a x-suit nir device was miss-identified.Investigation findings indicated that the complaint reported, was in fact associated to the x-suit nir covered device and not to x-suit nir as initially reported.The x-suit nir covered is not cleared by the fda and therefore not distributed in the united states - medinol does not consider both devices as similar.Hence, the event should not be reported to us health authorities.There was no injury to the patient.The condition of the patient is ok.

Brand Name
X-SUIT NIR BILIARY METALLIC STENT
Common Device Name
BILLIARY STENT
Manufacturer (Section D)
MEDINOL LTD
beck-tech bldg.
har hotzvim b, 8 hartom st.,
jerusalem, 97775 08
IS  9777508
MDR Report Key8682162
Report Number3003084171-2019-00009
Device Sequence Number2232455
Product Code FGE
UDI-Device Identifier04953170270703
UDI-Public04953170270703
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150487
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8X80
Device Catalogue NumberSME-200P-08080
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2019
Supplement Date Received by Manufacturer05/16/2019
Initial Report FDA Received Date06/10/2019
Supplement Report FDA Received Date07/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1